# SDR UIEA2025030600212

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 95,858 hours, 17,546 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM ADD PAGE 2 OF 11, MDDR 224933 - RH WING VARIABLE CAMBER FLAP PERM REPAIR DUE WITHIN 25FC IAW EA-1957A200.( RH WING VAIABLE CAMBER FLAP PERM REPAIRED AS PER B747-400F SRM 51-70-17 PARA 5B REV.103 & EA 1957A200 PART 3. DMI 224933 CLOSED.  / <!--STARTFRAGMENT--><!--ENDFRAGMENT-->)
